News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Obstetrics

Question: Spotting after plan B - Am I pregnant?


 evanje - Sat Jul 28, 2007 12:52 pm

My periods usually come within the first week of each month, and on july 1 i took Plan B because I had an accident the night before. A few days after taking plan b ( sometime after july 4th - i don't remember the exact date) I had what seemed to be my period, but I thought it might be spotting since I had just recently taken plan b. Now it about 4 weeks since I took plan b and I have to have my period.
Am I pregnant? Was the bleeding that occured near the beginning of the month actually my period since i was expecting it around that time?
 Debbie Miller, RN - Sat Jul 28, 2007 4:31 pm

User avatar Both of these things can be normal after Plan B - the spotting or light period as well as the delayed next period. However, typically your next period would occur within three weeks. Since it has been four weeks for you, you should get a pregnancy test now.

Good luck.
 evanje - Tue Jul 31, 2007 12:31 am

okay, i took a pregnancy test 2 days ago and it came out negative. But im still worried. Should I be expecting my period to come at its regular time then (first week of august) ?
 Debbie Miller, RN - Tue Jul 31, 2007 2:54 pm

User avatar I would not even venture a guess about "expected" date. When hormones are altered like this, anything is possible and it could take a little while to re-establish a regular cycle. So, be prepared to be surprised. Once you get the next one, they are likely to be of normal pattern after.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here